U.S. doctors online nowAsk doctors free
Australia
A 21-year-old female asked:

Over the last week my breasts have been so sore when i touch them or take off my bra. they feel heavy and hard on the sides, similar to the pain i get just before my period. i am sexually active but am on the pill and we also use condoms. i am so worried

1 doctor answer2 doctors weighed in
Dr. Carla L. King
Pediatrics 23 years experience
Common side effect: Sore and swollen breast are a common side effect of taking oral contraceptive pills. This can occur with your period or even outside of the time of your period. If you are having protected sexual intercourse and taking your pill daily, then this may be the reason for your sore breast.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.